# SDR SWAA2018091825346

- Difficulty date: August 31, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A3346
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 360, STR 8R.  R&R STRINGER CLIP IAW SRM AND DWG.
